RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1994, том 6, выпуск 1, страницы 127–131 (Mi aa427)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Статьи

Deviation theorems for pfaffian sigmoids

D. Yu. Grigorievab

a On leave from Mathematical Institute, St. Petersburg, RUSSIA
b Departments Computer Science and Mathematics, Penn State University, State College, PA, USA

Аннотация: By a Pfaffian sigmoid of depth $d$ we mean a circuit with $d$ layers in which rational operations are admitted at each layer, and to jump to the next layer one solves an ordinary differential equation of the type $v'=p(v)$ where $p$ is a polynomial whose coefficients are functions computed at the previous layers of the sigmoid. Thus, a Pfaffian sigmoid computes Pfaffian functions (in the sense of A. Khovanskii). A deviation theorem is proved which states that for a real function $f$, $f\not\equiv 0$, computed by a Pfaffian sigmoid of depth (or parallel complexity) $d$ there exists an integer $n$ such that for a certain $x_0$ the inequalities $(\exp(…(\exp(|x|^n))…))^{-1}\leq|f(x)|\leq\exp(…(\exp(|x|^n))…)$ hold for all $|x|\geq x_0$, where the iteration of the exponential function is taken $d$ times. One can treat the deviation theorem as an analogue of the Liouville theorem (on algebraic numbers) for Pfaffian functions.

Ключевые слова: Pfaffian sigmoid, deviation theorems, parallel complexity.

Полный текст: PDF файл (501 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 6:1, 107–111

Реферативные базы данных:

Поступила в редакцию: 13.04.1993
Язык публикации: английский

Образец цитирования: D. Yu. Grigoriev, “Deviation theorems for pfaffian sigmoids”, Алгебра и анализ, 6:1 (1994), 127–131; St. Petersburg Math. J., 6:1 (1995), 107–111

Цитирование в формате AMSBIB
\RBibitem{Gri94}
\by D.~Yu.~Grigoriev
\paper Deviation theorems for pfaffian sigmoids
\jour Алгебра и анализ
\yr 1994
\vol 6
\issue 1
\pages 127--131
\mathnet{http://mi.mathnet.ru/aa427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1274967}
\zmath{https://zbmath.org/?q=an:0844.05090}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 1
\pages 107--111


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa427
  • http://mi.mathnet.ru/rus/aa/v6/i1/p127

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Grigoriev, D, “Complexity lower bounds for computation trees with elementary transcendental function gates”, Theoretical Computer Science, 157:2 (1996), 185  crossref  mathscinet  zmath  isi
    2. Grigoriev, D, “Approximation and complexity: Liouvillean-type theorems for linear differential equations on an interval”, Foundations of Computational Mathematics, 1:3 (2001), 289  mathscinet  zmath  isi
    3. Grigoriev, D, “Approximation and complexity II: Iterated integration”, Foundations of Computational Mathematics, 2:3 (2002), 295  crossref  mathscinet  zmath  isi
    4. Grigoriev, D, “Algorithms and complexity in biological pattern formation problems”, Annals of Pure and Applied Logic, 141:3 (2006), 412  crossref  mathscinet  zmath  isi
    5. S. Vakulenko, D. Grigoriev, “Instability, complexity, and evolution”, Теория представлений, динамические системы, комбинаторные методы. XVI, Зап. научн. сем. ПОМИ, 360, ПОМИ, СПб., 2008, 31–69  mathnet  elib; J. Math. Sci. (N. Y.), 158:6 (2009), 787–808  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:162
    Полный текст:67
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020